# SDR SWAA2013012111583

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 21,108 hours, 9,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW PATH LIGHTING MISSING LEFT AFT CABIN.  REPLACED MISSING GLOW PATH LIGHTING MISSING STRIP IAW B737 MM 33-51-15.
